Resultados globales: 2 registros encontrados en 0.02 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
20 p, 368.7 KB Mixed norm estimates for the Riesz transforms on SU (2) / Boggarapu, Pradeep (Indian Institute of Science. Department of Mathematics) ; Thangavelu, S. (Indian Institute of Science. Department of Mathematics)
In this paper we prove mixed norm estimates for Riesz transforms on the group SU(2). From these results vector valued inequalities for sequences of Riesz transforms associated to Jacobi differential operators of different types are deduced.
2016 - 10.5565/PUBLMAT_60116_06
Publicacions matemàtiques, Vol. 60 Núm. 1 (2016) , p. 171-190 (Survey)  
2.
17 p, 341.3 KB Revisiting the Fourier transform on the Heisenberg group / Lakshmi Lavanya, R. ; Thangavelu, S.
A recent theorem of S. Alesker, S. Artstein-Avidan and V. Milman characterises the Fourier transform on Rn as essentially the only transform on the space of tempered distributions which interchanges convolutions and pointwise products. [...]
2014 - 10.5565/PUBLMAT_58114_03
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 47-63  

Vea también: autores con nombres similares
3 Thangavelu, S.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.